MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's operative eye due to too much glare.No other information was provided.
 
Additional Manufacturer Narrative
Patient information: unknown/not provided.Date of event: exact date unknown/not provided.Best estimate date is between (b)(6) 2022-(b)(6) 2023.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: mar 14, 2023.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received inside of a specimen cup.Visual inspection under magnification revealed that the complaint lens was received coated in viscoelastic residue.The lens was cleaned and, no issues that could cause or contribute to the complaint issue could be identified.The complaint issues were not confirmed.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16399220
Report Number3012236936-2023-00415
Device Sequence Number5685503
Product Code MFK
UDI-Device Identifier05050474750739
UDI-Public(01)05050474750739(17)241128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown